# SDR USAASB97218

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - AFT SECTION (CABIN) EMERGENCY LIGHTS DIM.  MTC - REPAIRED WIRE UNDER LAST SEAT ROW LEFT.  OPS CHECKS GOOD.  (X)
